# SDR 2008UALA04255

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 46,006 hours, 5,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 47 HJK EMERGENCY LIGHT INOP.  RELAMPED, CHECKS OKAY.
